# SDR 2000ZZZX677

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AILERON L/E PLATING AT STA XA 503.5 HAS A 2.5 INCH CRACK (EO).  ROUTED OUT CRACK.  FABRICATED DOUBLER AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 10-28-99.    REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
